PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 50(64) Preimenovati datoteke, proveriti paginaciju!!!, pp. 96--104 (1991)
Symmmetrische inverse $\alpha$-areolare Differenzen und $\alpha$-Interpolation
Abstract: Applying previously introduced notion of symmetric, inverse $\a$-areolar differences, we construct the $\a$-interpolating complex continued fraction which, on given closed contours $\bar z=g_i(z)$, ($i=0,1,\ldots,n$), satisfies particular interpolation conditions. The question of the interpolation error is also considered.
Classification (MSC2000): 30B70
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts